Alexander's Operator for Sequences
Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 297
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_3-4_a11,
author = {Gh. Toader},
title = {Alexander's {Operator} for {Sequences}},
journal = {Mathematica balkanica},
pages = {297},
year = {1993},
volume = {7},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a11/}
}
Gh. Toader. Alexander's Operator for Sequences. Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 297. http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a11/